`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 1,     January 2016

1

Statistical properties of diffeomorphisms with weak invariant manifolds    Pages : 1 - 41

José F. Alves and Davide Azevedo

 Abstract       References       Full Text      Related Articles

2

The structure of dendrites constructed by pointwise P-expansive maps on the unit interval    Pages : 43 - 61

Tatsuya Arai

 Abstract       References       Full Text      Related Articles

3

The general recombination equation in continuous time and its solution    Pages : 63 - 95

Ellen Baake,  Michael Baake and Majid Salamat

 Abstract       References       Full Text            Related Articles

4

Invariance entropy of hyperbolic control sets    Pages : 97 - 136

Adriano Da Silva and Christoph Kawan

 Abstract       References       Full Text      Related Articles

5

Linearization of solution operators for state-dependent delay equations: A simple example    Pages : 137 - 149

Odo Diekmann and Karolína Korvasová

 Abstract       References       Full Text      Related Articles

6

Stabilization in a chemotaxis model for tumor invasion    Pages : 151 - 169

Kentarou Fujie,  Akio Ito,  Michael Winkler and Tomomi Yokota

 Abstract       References       Full Text      Related Articles

7

Cyclicity of the origin in slow-fast codimension 3 saddle and elliptic bifurcations    Pages : 171 - 215

Renato Huzak

 Abstract       References       Full Text      Related Articles

8

On the equivalent classification of three-dimensional competitive Atkinson/Allen models relative to the boundary fixed points    Pages : 217 - 244

Jifa Jiang and Lei Niu

 Abstract       References       Full Text      Related Articles

9

Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms    Pages : 245 - 259

Boris Kalinin and Victoria Sadovskaya

 Abstract       References       Full Text      Related Articles

10

Lipschitz continuity of free boundary in the continuous casting problem with divergence form elliptic equation    Pages : 261 - 277

Aram L. Karakhanyan

 Abstract       References       Full Text      Related Articles

11

Bang-bang property of time optimal controls of semilinear parabolic equation    Pages : 279 - 302

Karl Kunisch and Lijuan Wang

 Abstract       References       Full Text      Related Articles

12

Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds    Pages : 303 - 321

Paul W. Y. Lee,  Chengbo Li and Igor Zelenko

 Abstract       References       Full Text      Related Articles

13

Intermediate $\beta$-shifts of finite type    Pages : 323 - 344

Bing Li,  Tuomas Sahlsten and Tony Samuel

 Abstract       References       Full Text      Related Articles

14

Polynomial and linearized normal forms for almost periodic differential systems    Pages : 345 - 360

Weigu Li,  Jaume Llibre and Hao Wu

 Abstract       References       Full Text            Related Articles

15

Supercyclic translation $C_0$-semigroup on complex sectors    Pages : 361 - 370

Yu-Xia Liang and Ze-Hua Zhou

 Abstract       References       Full Text      Related Articles

16

Well-posedness for the 3D incompressible nematic liquid crystal system in the critical $L^p$ framework    Pages : 371 - 402

Qiao Liu,  Ting Zhang and Jihong Zhao

 Abstract       References       Full Text      Related Articles

17

On the Markov-Dyck shifts of vertex type    Pages : 403 - 422

Kengo Matsumoto

 Abstract       References       Full Text      Related Articles

18

Dichotomy spectra of triangular equations    Pages : 423 - 450

Christian Pötzsche

 Abstract       References       Full Text      Related Articles

19

Eliminating restrictions of time-delayed feedback control using equivariance    Pages : 451 - 467

Isabelle Schneider and Matthias Bosewitz

 Abstract       References       Full Text      Related Articles

20

Center specification property and entropy for partially hyperbolic diffeomorphisms    Pages : 469 - 479

Lin Wang and Yujun Zhu

 Abstract       References       Full Text      Related Articles

21

Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus    Pages : 481 - 497

Xiaojie Wang

 Abstract       References       Full Text      Related Articles

22

Radial sign-changing solution for fractional Schrödinger equation    Pages : 499 - 508

Zhengping Wang and Huan-Song Zhou

 Abstract       References       Full Text      Related Articles

23

Behavior $0$ nonsingular Morse Smale flows on $S^3$    Pages : 509 - 540

Bin Yu

 Abstract       References       Full Text      Related Articles

24

Dynnikov and train track transition matrices of pseudo-Anosov braids    Pages : 541 - 570

S. Öykü Yurttaş

 Abstract       References       Full Text      Related Articles